# SDR UIEA2019040503807

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,945 hours, 24,432 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Damaged
- Location: Actuator Squib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISARM OF OFF WING ESCAPE SYSTEM FOR MAINT. FOUND LH SPOILER OVERRIDE ACTUATOR SQUIB PINS PUNCHED AND BENT.  REMOVED AND REPLACED LH SPOILER OVERRIDE ACTUATOR SQUIB  IAW AMM 25-65-10. OPS CHECKED GOOD IAW AMM 25-65-00.
